# SDR AALA20151029001

- Difficulty date: October 29, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N9629H
- Make and model: Doug DC-9-83
- Aircraft serial: 53599
- Aircraft time: 48,299 hours, 23,254 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Part serial: 1452
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR PORTABLE EMER LIGHT, AMBER CHARGE LIGHT IS INOPERATIVE & BATTERIES ARE DEAD.  REPLACED L1 DOOR PORTABLE EMER LIGHT ASSEMBLY IAW AMM 33-53-00.  TESTED OK.
